# SDR FDEA201405120985

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 44,497 hours, 9,189 cycles
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, R
- Precautionary procedure: C, D

## Discrepancy

NR 3 ENG WOULD NOT ADVANCE TO MAX POWER, EPR  OF 1.61, AUTO THROTTLES ADVANCED ENGINES 1 & 2 TO 1.61 EPR, NR 3 STOPPED AT 5% - 6% BELOW 1 & 2.  THROTTLE NR 3 STOPPED 1/2 KNOB BEHIND NR 1 & 2.  MANUALLY ADVANCED NR 3 THROTTLE UP, EPR & N1  SETTINGS WOULD NOT ADVANCE.  INITIATED A LOW SPEED  RTO AT 70 KNOTS.  ACCOMPLISHED HIGH POWER RUN OF ALL 3 ENGINES, ALL PARAMETERS NORMAL & THROTTLE KNOBS EVEN.  RAN ENGINES IAW JRH. IAW POWERPLANT CHECKED NR 3 ENGINE FUEL FILTER, FOUND NO DISCREPANCY.  IAW POWERPLANT, PRECAUTIONARY CHANGE OF THE FUEL PUMP ACCOMPLISHED IAW MM 73-12-01-4-2.  LEAK & OPS CHECKED NORMAL.  RAN ENGINES AGAIN WITH SAME RESULTS.  ACFT OK FOR SERVICE.
